# SDR DXTA2024071512357

- Difficulty date: July 14, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500302
- Aircraft time: 7,250 hours, 5,659 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Unknown
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT TOUCH DOWN, AFTER APPLYING BRAKES AND DURING BRAKE APPLICATION, THE BRAKES CONSTANTLY GRABBED AND RELEASED.  THIS PROCEEDED TO GET WORSE AS AIRCRAFT SLOWED. ANY APPLICATION OF BRAKES AT SLOW SPEED CAUSED THE BRAKES TO SHAKE THE AIRCRAFT.  COMPLIED WITH. A GVI OF BOTH. MLG BRAKES, NO DEFECT NOTED. COMPLIED WITH BRAKE AND EMERGENCY/PARKING BRAKE SYSTEM BLEED PER NJA TC NO TC-ES0-32-1001 REV O DATE: 21SEP2022. JL 7/15/24 SERVICED HYDRULIC RESERVOIR AS REQUIRED. CW TAXI CHECK, CHECK GOOD. ALL WORK WAS PERFORMED PER EMB PHENOM 300 AMM 12-13-00 AND 32-40-00
